# SDR DLM88970532

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ACRID BURNING SMELL IN A/C WITH AIRFOIL ANTI-ICE PROTECTION IN OPERATION.  SET OFF ALL LAV SMOKE DETECTORS.  OPERATED AIRFOIL ANTI-ICE SYSTEM, NO ODOR NOTED.  RIGHT PACK EMITS ODOR.  FWD TO MCO/PLAC.  RIGHT PACK INOP.
